# SDR UPS98226443

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CRACKS FOUND ON BS 740 FITTING OUTBD FLANGE BETWEEN S18R AND S20R AND LOWER END OF FITTING.  FITTING REPAIRED IAW UPS ENGINEERING ORDER B727-5310-7497.
